# SDR SWAA2022012402480

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 47,389 hours, 24,221 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDER SEAL CRACKED. / RH HORIZONTAL STAB UPPER SLIDER SEAL CRCKED REPLACED WITH NEW SLIDE SEAL ATAG A38141 PIN 181A8025-2 IAW ACO 8454-53
